Uniqueness of unconditional bases of , 0 < p < 1
Studia Mathematica (1992)
- Volume: 102, Issue: 3, page 193-207
- ISSN: 0039-3223
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] A. Bonami, Ensembles Λ (p) dans le dual , Ann. Inst. Fourier (Grenoble) 18 (2) (1968), 193-204.
- [2] J. Bourgain, P. G. Casazza, J. Lindenstrauss and L. Tzafriri, Banach spaces with a unique unconditional basis, up to permutation, Mem. Amer. Math. Soc. 322 (1985). Zbl0575.46011
- [3] N. J. Kalton, Orlicz sequence spaces without local convexity, Math. Proc. Cambridge Philos. Soc. 81 (1977), 253-278. Zbl0345.46013
- [4] N. J. Kalton, Banach envelopes of non-locally convex spaces, Canad. J. Math. 38 (1986), 65-86. Zbl0577.46016
- [5] N. J. Kalton, C. Leránoz and P. Wojtaszczyk, Uniqueness of unconditional bases in quasi-Banach spaces with applications to Hardy spaces, Israel J. Math. 72 (1990), 299-311. Zbl0753.46013
- [6] N. J. Kalton, N. T. Peck and J. W. Roberts, An F-space Sampler, London Math. Soc. Lecture Note Ser. 89, Cambridge University Press, 1985.
- [7] C. Leránoz, Uniqueness of unconditional bases in quasi-Banach spaces, Ph.D. thesis, University of Missouri-Columbia, 1990.
- [8] J. Lindenstrauss and A. Pełczyński, Absolutely summing operators in -spaces and their applications, Studia Math. 29 (1968), 275-326. Zbl0183.40501
- [9] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II. Function Spaces, Springer, Berlin 1979. Zbl0403.46022
- [10] J. Lindenstrauss and M. Zippin, Banach spaces with a unique unconditional basis, J. Funct. Anal. 3 (1969), 115-125. Zbl0174.17201
- [11] B. Maurey, Type et cotype dans les espaces munis de structures locales inconditionnelles, in: Sém. Maurey-Schwartz 1973-1974, Exposés 24-25, École Polytechnique, Paris.